# SDR SWAA2024011229862

- Difficulty date: December 9, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 19,626 hours, 9,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727D TO BS 767 AT LEVEL STR 25L AND WL 152 AT AFT CARGO COMPARTMENT 2023-754706<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 AT LEVEL STR 25L AND WL 152 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-02-0G-0 AND DWG 146A7500 REV- SHEET 233. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
